# SDR SWAA950087

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK, FOUND SUPPORT ANGLE CRACKED AT WING TO FUSELAGE TRANSITION PANEL INBOARD OF GROUND SPOILER.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
